Volume 12, issue 1 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Expanders and property A

Ana Khukhro and Nick J Wright

Algebraic & Geometric Topology 12 (2012) 37–47
Abstract

We give a cohomological characterisation of expander graphs, and use it to give a direct proof that expander graphs do not have Yu’s property A.

Keywords
expanders, Yu's property A, generalised cohomology
Mathematical Subject Classification 2010
Primary: 20F65, 20F69, 51F99, 55N20
Secondary: 05C80, 43A07, 55B20, 68R10
References
Publication
Received: 22 August 2011
Revised: 3 October 2011
Accepted: 4 October 2011
Published: 18 January 2012
Authors
Ana Khukhro
School of Mathematics
University of Southampton
University Road
Southampton
SO17 1BJ
UK
Nick J Wright
School of Mathematics
University of Southampton
University Road
Southampton
SO17 1BJ
UK